# SDR DALA2023092207779

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 88,922 hours, 15,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERGENCY EXIT SIGN AT THE 3 L DOOR IS LOOSE.   TIME LIMITED REPAIR PERFORMED PER ER/A 612217-14 REV ORIGINAL.REPETITIVE INSPECTION RQD EVERY DAY WITH TERMINATING ACTION IN 10 DAYS.A/C OK FOR SERVICE.  PREFORM PERMANENT REPAIR PER ERA 612217-14 REV ORIG.
